# SDR C77A20160108002

- Difficulty date: January 9, 2016
- Submitted: January 11, 2016
- Operation: Air carrier
- Aircraft: N605CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000186
- Aircraft time: 22,683 hours, 13,077 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 2142501
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

PRESN AUTO FAIL.  CABIN PRESS DROP.  COMPLIED WITH QRH, MSG CLEARED.  PRESS RETURNED TO NORM, IN DESCENT.  DEFERED IAW MEL 21-31-01-1A.  TRANSFERRED TO SDI & PLACARD INSTALLED.  OK FOR SERVICE.  MEL 21-31-01-1A CAT C.  R & R OUTFLOW VLV IAW AMM 21-31-02.  OPERATIONS CHECKED GOOD.  THIS CLEARS DM2005778, PLACARD REMOVED, SDI CLEARED MX NOTIFIED.  OK FOR SERVICE.
